# SDR 05FDEA01196

- Difficulty date: May 3, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727-200
- Aircraft serial: 20936
- Aircraft time: 56,586 hours, 35,881 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: S6582622A
- Part serial: 17332
- Condition: Corroded
- Location: Lower Vhf
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT VHF ANTENNA HAS CORROSION ON ITS BASE.  REMOVED AND REPLACED LWR AFT VHF ANTENNA IAW MM 23-21-031-2, OPS CHECKS GOOD.
